RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 3(7), Pages 484–492 (Mi msb2588)  

This article is cited in 1 scientific paper (total in 1 paper)

On the paper “Markov random fields and stochastic partial differential equations”

Yu. A. Rozanov


Abstract: In this paper we consider some properties of generalized solutions of linear stochastic partial differential equations.
Bibliography: 5 titles.

Full text: PDF file (808 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:1, 157–164

Bibliographic databases:

UDC: 519.2
MSC: Primary 60G60, 60H15; Secondary 60J25
Received: 18.11.1977

Citation: Yu. A. Rozanov, “On the paper “Markov random fields and stochastic partial differential equations””, Mat. Sb. (N.S.), 106(148):3(7) (1978), 484–492; Math. USSR-Sb., 35:1 (1979), 157–164

Citation in format AMSBIB
\Bibitem{Roz78}
\by Yu.~A.~Rozanov
\paper On the paper ``Markov random fields and stochastic partial differential equations''
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 3(7)
\pages 484--492
\mathnet{http://mi.mathnet.ru/msb2588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505113}
\zmath{https://zbmath.org/?q=an:0439.60046|0425.60044}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 1
\pages 157--164
\crossref{https://doi.org/10.1070/SM1979v035n01ABEH001458}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17500010}


Linking options:
  • http://mi.mathnet.ru/eng/msb2588
  • http://mi.mathnet.ru/eng/msb/v148/i3/p484

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Math. USSR-Sb., 41:1 (1982), 33–52  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:258
    Full text:105
    References:53
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020